MAUDE Adverse Event Report: JIANGSU BETTER ELECTRIC SURGICAL CLIPPER, CHARGING BASE; RAZOR, SURGICAL

JIANGSU BETTER ELECTRIC SURGICAL CLIPPER, CHARGING BASE; RAZOR, SURGICAL
Model Number CAH4414
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation the device history record review did not indicate any exception that could lead to the reported incident.No sample was available for investigation, only a photo was provided.The supplier checked the device master record and there have been no changes since product launch.All units go through 100% in-process system burn-in within 48 hours to screen out workmanship problems and premature defects and no abnormality was found in the record.From the investigation, the root cause could not be determined.There is no action taken at this time, but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
A burnt odor was coming from surgical clipper charging base so the customer stopped using it.There was no injury.

Brand Name
SURGICAL CLIPPER, CHARGING BASE
Common Device Name
RAZOR, SURGICAL
Manufacturer (Section D)
JIANGSU BETTER ELECTRIC
11 hui hai rd. bin hai zone, q
jiang su 22620 0
CH  226200
MDR Report Key8480358
Report Number1423537-2019-00301
Device Sequence Number13707999
Product Code LWK
UDI-Device Identifier00885380048015
UDI-Public00885380048015
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCAH4414
Device Catalogue NumberCAH4414
Device Lot Number1424-1377
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2019
Patient Sequence Number1